# SDR 9700992715

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: A, J

## Discrepancy

DURING TAKEOFF, FLAPS WOULD NOT RETRACT TO 20 DEGREES.  AIRCRAFT DUMPED FUEL AND RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED LINK ON TRAILING EDGE FLAP CONTROL.  PERFORMED OPERATIONAL CHECK OF LEADING AND TRAILING EDGES, CHECKED OK.
